# SDR VNAA202105131112

- Difficulty date: May 10, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 42,315 hours, 32,073 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Outlet
- Part number: 119146
- Condition: Burned
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA SMELLED SOMETHING BURNING IN THE CABIN, CREW WAS NOTIFIED AND THEY RAN THRU THE QRH. THEY DECLARED AN EMERGENCY AND PUT O2 ON. THEY CALLED BACK TO FA AND WAS TOLD THAT SMELL WAS STARTING TO DISSIPATE. THEY LANDED AND WENT TO GATE. FIRE DEPARTMENT SEARCHED AIRCRAFT AND THEY FOUND NOTHING WRONG. THEY DID NOT PREPARE CABIN AND NO INJURIES REPORTED. PASSENGERS DEPLANED NORMALLY. / PERFORMED OPS CK OF RECIRC FANS IAW CRJ 700 AMM 21-22-10-710-801-A01, OPS CK LAV FAN IAW AMM 21-23-93-710-802-A01, OPS CK OF GALLEY FAN IAW CRJ 700 AMM 21-23-93-710-801-A01, OPS CK OF GALLEY HEATER IAW CRJ 700 AMM 21-23-64-710-801-A01. ALL OP CKS GOOD. NO SMELL OF SMOKE. INSPECTED CABIN OUTLETS 18AC INTERNALS BURNT RED LIGHT ON. TRANSFERRED 18AC CABIN OUTLET TO NEF LIST CLASS 2. M FUNCTION C/W BY REMOVING CABIN OUTLET AND CAPPING CONNECTORS.
